# SDR REXA2014112601169

- Difficulty date: November 26, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-100 LEFT LOWER CORE COWL BLOW OFF DOOR STRIKER PLATE SHOWS WEAR.  R & R WORN STRIKER LATCH PLATE ON LT ENG COWL IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
